# SDR SWIA200717736

- Difficulty date: January 4, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 7,950 hours, 6,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED AT PULL CABLE EXIT, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS PER REO 601R 52-11-513 REV 'A'.
